# SDR 98ZZZX4751

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Worn
- Location: Tail Rotor Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SPREAD BETWEEN DISCS WAS DISCOVERED IN THE COURSE OF COMPLYING WITH PARAGRAPH A(1) OF AD 97-24-17, DISC PACK REMOVED AND REPLACED WITH NEW ZERO TIME DISC PACK.
